# SDR GTIA000033

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030431
- Condition: Inoperative
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - LP 71739:  TAIL CONE EMERGENCY LIGHTS STAY ON.  REMOVED AND REPLACED EMERGENCY BATTERY POWER SUPPLY.  OPS CHECKED GOOD IAW MD 80 MM 33-51.  (X)
